Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Puffy face with birth control

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Puffy face with birth control

    Hello! I have been on Microgestin for about three months to get rid of hormonal acne and it's been very successful. The only negative symptom is slight puffiness in the face, which I've read is a common symptom. I haven't gained any weight due to the pill, but I'm right in the middle of my healthy range. Is the only way to get rid of the puffiness by losing a couple of pounds? I already drink a lot of water and eat healthy.

    Thanks,
    Anna

  • Hmmm. I haven't really heard of this side effect. I would be concerned that the pill is promoted water retention. At a mild level it's tolerable, but can be dangerous if it becomes severe. Losing a couple of lbs isn't a bad idea, but if the pill is causing water retention I'm not sure it will solve your problem. Have you discussed this with your doctor at all?
    "Be what you're looking for."

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    Working...
    X